Volume 25,Issue 2,2005 Table of Contents

   
Other Issues:  
  

目录

Some Results on Completly Restricted Lie Superalgebras
  CHEN Liang-yun and MENG Dao-ji
  2005,25(2):191-196 [Abstract(1129)]  [View PDF]
  
Principal Quasi-Baerness of Skew Power Series Rings
  LIU Zhong-kui and FAN Wei-li
  2005,25(2):197-203 [Abstract(1246)]  [View PDF]
  
A New Regularizing Algorithm for Solving the First Kind of Fredholm Integral Equations
  LI Gong-sheng and LIU Yan
  2005,25(2):204-210 [Abstract(1584)]  [View PDF]
  
G1 Continuous Condition of B-Spline Surfaces with Double Knots
  ZHAO Yan and SHI Xi-quan
  2005,25(2):211-226 [Abstract(1440)]  [View PDF]
  
A Survey of Various Refinements and Generalizations of Hilbert's Inequalities
  GAO Ming-zhe and HSU L.C.
  2005,25(2):227-243 [Abstract(1921)]  [View PDF]
  
The Maximum Jump Number of (0, 1)-Matrices of Order 2k - 2 with Fixed Row and Column Sum k
  YOU Lin and WANG Tian-ming
  2005,25(2):244-254 [Abstract(1465)]  [View PDF]
  
On the Adjacent Strong Edge Coloring of Outer Plane Graphs
  LIU Lin-zhong,ZHANG Zhong-fu and WANG Jian-fang
  2005,25(2):255-266 [Abstract(1455)]  [View PDF]
  
Adjacent Strong Edge Chromatic Number of Series-Parallel Graphs
  WANG Shu-dong,PANG Shan-chen and XU Jin
  2005,25(2):267-278 [Abstract(1400)]  [View PDF]
  
On Characterization of Iterative Approximation for Asymptotically Pseudocontractive Mappings
  ZENG Lu-chuan
  2005,25(2):279-286 [Abstract(1379)]  [View PDF]
  
On δ-reducible Heegaard Splittings
  MA Ji-ming and LEI Feng-chun
  2005,25(2):287-291 [Abstract(1086)]  [View PDF]
  
Solutions of Matrix Equation AXAT = C in Symmetric and Skew-Antisymmetric Matrix Set
  ZHOU Fu-zhao
  2005,25(2):292-298 [Abstract(1254)]  [View PDF]
  
On Uniqueness of Meromorphic Functions Sharing Two IM Sets
  LI Jin-dong and ZHANG Qi-bing
  2005,25(2):299-306 [Abstract(1043)]  [View PDF]
  
Shared Values and Normality
  ZHANG Wen-hua
  2005,25(2):307-310 [Abstract(1425)]  [View PDF]
  
Boundedness of Some Fractional Integral Operators on Weighted Herz Type Hardy Spaces
  LAN Jia-cheng and LU Shan-zhen
  2005,25(2):311-318 [Abstract(1780)]  [View PDF]
  
Iterative Solution of Some Classes of Nonlinear Operators Equations in Banach Space and Its Applications
  ZHANG Qing-zheng
  2005,25(2):319-324 [Abstract(1231)]  [View PDF]
  
Gabor Unitary Systems On Hilbert C*-Modules
  MENG Bin
  2005,25(2):325-330 [Abstract(1142)]  [View PDF]
  
Convergence Rates for the Law of Interated Logarithm for Interchangeable Random Variables
  ZHAO Yue-xu
  2005,25(2):331-336 [Abstract(1024)]  [View PDF]
  
Characterization of the Bivariate Exponential Distribution of Weinman and Its Application
  LI Guo-an
  2005,25(2):337-340 [Abstract(1237)]  [View PDF]
  
Generalization of Hilbert's Type Inequality with Best Constant Factor and Its Applications
  YANG Bi-cheng
  2005,25(2):341-346 [Abstract(1025)]  [View PDF]
  
On Szeg?'s Inequality
  ZHANG Ren-Jiang and KONG Wei-jie
  2005,25(2):347-350 [Abstract(1053)]  [View PDF]
  
Another Case of Existence of Limit Cycles for a Nonlinear Equation
  LIANG Jin-peng
  2005,25(2):351-357 [Abstract(994)]  [View PDF]
  
Algebroidal Solutions of Second-Order Algebraic Differential Equations
  GAO Ling-yun
  2005,25(2):358-362 [Abstract(1008)]  [View PDF]
  
A Class of Determinantal Inequalities
  CHENG Xue-han and WANG Ming-hui
  2005,25(2):363-368 [Abstract(1165)]  [View PDF]
  
Quasi-Mininjective Modules
  MAO Li-xin and TONG Wen-ting
  2005,25(2):369-375 [Abstract(2822)]  [View PDF]
  
On Rank Equalities of Partitioned Matrices over a Division Ring
  LIU Yong-hui and GUO Wen-bin
  2005,25(2):376-380 [Abstract(997)]  [View PDF]